Skip to main content
Log in

pth Order Kuhn-Tucker-type optimality conditions for a singular inequality constrained optimization problem

  • Mathematics
  • Published:
Doklady Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. V. G. Karmanov, D. V. Denisov, and A. A. Tret’yakov, in Simulation and Analysis in Decision Making Problems (Vychisl. Tsentr Ross. Akad. Nauk, Moscow, 2003), pp. 16–24 [in Russian].

    Google Scholar 

  2. O. A. Brezhneva and A. A. Tret’yakov, Dokl. Math. 77, 163–165 (2008) [Dokl. Akad. Nauk 419, 7–9 (2008)].

    Article  MATH  Google Scholar 

  3. A. A. Tret’yakov, Zh. Vychisl. Mat. Mat. Fiz. 24, 203–209 (1984).

    MATH  MathSciNet  Google Scholar 

  4. O. A. Brezhneva and A. A. Tretyakov, Nonlinear Anal. 63, 1357–1366 (2005).

    Article  Google Scholar 

  5. O. A. Brezhneva and A. A. Tretyakov, SIAM J. Control Optim. 42, 729–745 (2003).

    Article  MATH  MathSciNet  Google Scholar 

  6. O. A. Brezhneva and A. A. Tretyakov, Lect. Notes Comput. Sci. 2667, 903–911 (2003).

    Article  MathSciNet  Google Scholar 

  7. E. R. Avakov, A. V. Arutyunov, and A. F. Izmailov, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 256, 6–30 (2007).

    MathSciNet  Google Scholar 

  8. A. F. Izmailov, Zh. Vychisl. Mat. Mat. Fiz. 34, 837–854 (1994).

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. A. Tret’yakov.

Additional information

Original Russian Text © A.A. Tret’yakov, 2010, published in Doklady Akademii Nauk, 2010, Vol. 434, No. 5, pp. 591–594.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tret’yakov, A.A. pth Order Kuhn-Tucker-type optimality conditions for a singular inequality constrained optimization problem. Dokl. Math. 82, 780–783 (2010). https://doi.org/10.1134/S1064562410050261

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1064562410050261

Keywords

Navigation